# SDR DHL9980664C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING L/E INTERIOR LOWER AREA CRACKED.  STOP DRILLED ON WEB SECTON XFS ACCESS PANEL 519 C.  FABRICATED REPAIR WEB AND INSTALLED PER SRM 51-1-21.3 BY 2.75,  N/R 533.
